# SDR UALA2012062203379

- Difficulty date: June 21, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 66,087 hours, 9,503 cycles
- Engine: Pwa PW40903
- System (JASC): 3425 · Integrated Flight System
- Part: Switch
- Condition: Faulty
- Location: Hdg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FIX PAGE WILL NOT DISPLAY CORRECT BEARING.  REPLACED HDG REF SWITCH.
